# SDR CALA0300444

- Difficulty date: August 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 16,617 hours, 8,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT CARGO COMPARTMENT FORWARD BULKHEAD PANEL SUPPORT LOWER SECTION ANGLE APPROXIMATELY 8 INCHES ABOVE CARGO FLOOR SURFACE.  A REPAIR ANGLE WAS INSTALLED IAW SRM 51-70-11.
